# SDR QXEA200701119

- Difficulty date: July 10, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 20,150 hours, 29,335 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Unknown
- Location: Overtemp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2140 WHILE IN CRUISE FLIGHT, RECEIVED MASTER CAUTION "AIR CONDITION PACK HOT" WE FOLLOWED APPROPRIATE ABNORMAL CHECKLIST PROCEDURES.  PACK HOT CAUTION CONTINUED TO CYCLE THROUGHOUT DESCENT.  MAINTENANCE GROUND RAN COULD NOT DUPLICATE, NO PACK HOT CAUTION LIGHT.  REPLACED PACK COMPRESSOR DISCHARGE OVERTEMP SWITCH AS A PRECAUTIONARY MEASURE, IAW D-8-200 MM 21-50-31, PAGE 401-405.  GROUND RAN LEAK CHECK OK.  NO PACK HOT CAUTIONS NOTED.  AIRCRAFT RETURNED TO SERVICE.
